# SDR DALA2023081606669

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 53,050 hours, 37,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS IN ROWS 15-19 ARE INOPERATIVE. MAINTENANCE FOUND THE BATTERY PACK B5-120 TO BE INOPERATIVE AND REPLACED THE BATTERY PER B717 AMM 33-51. OPERATIONAL CHECK IS GOOD. (LP #4952903)
